# SDR SWIA2020072751446

- Difficulty date: June 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT FLOORBOARD SUPPORT ANGLE JUST FORWARD OF FS280 AND APPROX. BETWEEN LBL12 TO RBL12 HAS CORROSION.   (C-CHECK) RO 7/23/2020    REMOVED AND REPLACED COCKPIT FLOORBOARD SUPPORT ANGLE JUST FWD OF FS280 APPROX. BETWEEN LBL12 TO RBL12 DWG CRJ700 SRM AND CRJ700 SRM.   SEE CONTINUATION CARD FOR WORK DETAILS.
